# SDR SWAA2019011527845

- Difficulty date: December 1, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL62243A
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR FITTING FLOOR MOUNT AREA AT L2 DOOR AFT FLOORBOARD PASS THROUGH AND NUT CORRODED.  R&R INSERTS IAW SRM.
